Please use this identifier to cite or link to this item:
Title: Invariants of finite reflection groups
Authors: Flatto, Leopold
Zlot, William
Newman, Donald
Wiener, Margaret Mary
Keywords: Mathematics.
Issue Date: 1968
Publisher: ProQuest Dissertations & Theses
Citation: Wiener, M. M. (1968). Invariants of finite reflection groups (Publication No. 302362380) [Doctoral dissertation, Yeshiva University]. Source: Dissertation Abstracts International, Volume: 29-02, Section: B, page: 6940.
Abstract: The invariants of a finite reflection group acting on an n dimensional vector space over a field of characteristic zero have an integrity basis or n invariants. If the underlying field is real or complex this property is a characterization of the finite reflection groups. In this thesis the above statement is proved and we give a method for computing the degrees of the members of the basis. __The construction of a basic set of invariants is shown to be related to the solution of a certain mean value problem. Considerations of this mean value problem lead to a conjecture yielding an explicit construction of a basic set of invariants. The conjecture is verified for most of the irreducible finite reflection groups.
Description: Doctoral dissertation, PhD / YU only
ISBN: 9798641390888
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
Wiener - Invariants of Finite Reflection Groups YU only.pdf
  Restricted Access
10.43 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.